Translator Disclaimer
Jan 2017 On fractional order Mellin transform and some of its properties
Maryam Omran, Adem Kiliçman
Author Affiliations +
Tbilisi Math. J. 10(1): 315-324 (Jan 2017). DOI: 10.1515/tmj-2017-0020

Abstract

In this work, we introduce fractional Mellin transform of order $ \alpha, \ \ 0 \lt \alpha \leq1$ on a function which belongs to the Lizorkin space. Further, some properties and applications of fractional Mellin transform are given.

Citation

Download Citation

Maryam Omran. Adem Kiliçman. "On fractional order Mellin transform and some of its properties." Tbilisi Math. J. 10 (1) 315 - 324, Jan 2017. https://doi.org/10.1515/tmj-2017-0020

Information

Received: 9 March 2016; Accepted: 8 April 2016; Published: Jan 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1376.44005
MathSciNet: MR3667136
Digital Object Identifier: 10.1515/tmj-2017-0020

Subjects:
Primary: 26A33
Secondary: 42A38, 44A15

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • Jan 2017
Back to Top